Solpadeine Plus Caps 32 – HealthPharm Online Superstore

Solpadeine

Solpadeine Plus Caps 32

  • Sale
  • £8.43


Order today with free UK tracked post, estimated UK delivery between: and .


  • DESCRIPTIONS
  • INGREDIENTS
  • DIRECTIONS
  • MORE INFO
  • Short Description
  • CUSTOMER REVIEWS

Solpadeine Plus Capsules 32 Capsules 

Each Capsule contains the Active Ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg, Caffeine 30 mg

Please Read The Enclosed Leaflet Carefully Before Taking These Capsules. How To Take For oral use. Adults and children 12 years and over Take 2 capsules every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 capsules in 24 hours. Do not give to children under 12 years of age. Warning. Do Not Exceed The Stated Dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse. Do Not Take Contains paracetamol. Do not take with any other paracetamol-containing products. Do not take if you are breast feeding. Consult Your Doctor Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant. If symptoms persist consult your doctor. For professional advice on medicines consult your pharmacist.

Fast acting Triple action Pharmacy formula

Sale

Unavailable

Sold Out